MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.024
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2018.Lot 155091: (b)(4) items manufactured and released on 23 november 2015.Expiration date: 2020-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by r&d product manager on november 21, 2018.From preliminary visual investigation, it is not possible to determine an implant-related root cause.Images show femoral stem covered by biological fluids.Clinical evaluation performed by medical affairs director on december 12, 2018.Proximal stem loosening in a cementless primary tha after 2.5 years.The radiograph shows a stem slightly in valgus position and with strong distal cortical contact, but we cannot draw any conclusion as to the relevance of these observations to the loosening event.Aseptic loosening is a possible adverse event connected with tha, described in literature.We have no reason to suspect a faulty implant in this case.
 
Event or Problem Description
Revision surgery due to stem loosening 2 years and 6 months after the primary.The stem was loose at his proximal part, the distal part was well integrated.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8155014
Report Number3005180920-2018-00984
Device Sequence Number19275284
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Catalogue Number01.12.024
Device Lot Number155091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight85